A Class of Regular Rings.

Ference Szász

Monatshefte für Mathematik (1971)

  • Volume: 75, page 168-172
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Szász, Ference. "A Class of Regular Rings.." Monatshefte für Mathematik 75 (1971): 168-172. <http://eudml.org/doc/177545>.

author = {Szász, Ference},
journal = {Monatshefte für Mathematik},
pages = {168-172},
title = {A Class of Regular Rings.},
url = {http://eudml.org/doc/177545},
volume = {75},
year = {1971},

AU - Szász, Ference
TI - A Class of Regular Rings.
JO - Monatshefte für Mathematik
PY - 1971
VL - 75
SP - 168
EP - 172
UR - http://eudml.org/doc/177545
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.